# SDR RAIA980711

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 31056294
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7260 - STL - RIGHT BETA CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT BETA PRESSURE SWITCH.  (M)
